# SDR DALA2023062605127

- Difficulty date: June 17, 2023
- Submitted: June 26, 2023
- Operation: Air carrier
- Aircraft: N359NB
- Make and model: Airbus A319-114
- Aircraft serial: 1923
- Aircraft time: 55,030 hours, 28,141 cycles
- System (JASC): 2612 · Fire Detection
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3159 ENGINE 1 FIRE DETECTION SYSTEMS - LOOP B FAULT. CORRECTIVE ACTION: R/R CORE FIRE LOOP (4001WD2) IAW A319 AMM 26-12. (2821169)
